# SDR ASOA201100012

- Difficulty date: January 3, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,438 hours, 11,350 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN COVER MISSING.  FOUND EXIT SIGN COVER, RESECURED EXIT SIGN.  OPS CHECK GOOD REF AMM 33-51-05.   (CLOSED)
